Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Another summable $ C\sb{\Omega }$-group


Author: Doyle O. Cutler
Journal: Proc. Amer. Math. Soc. 26 (1970), 43-44
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0262355-1
MathSciNet review: 0262355
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a $ p$-primary Abelian group $ G$ having the following properties: $ G$ is summable; the length of $ G$ is $ \Omega $; the $ \alpha $th Ulm invariant of $ G$ is one for all $ \alpha < \Omega $; if $ \alpha < \Omega $, any $ {p^\alpha }G$-high subgroup of $ G$ is countable; $ G/{p^\alpha }G$ is countable for all $ \alpha < \Omega $; and $ G$ is not $ {p^\beta }$-projective for any ordinal $ \beta $.


References [Enhancements On Off] (What's this?)

  • [1] D. O. Cutler, On the structure of primary Abelian groups of countable Ulm type, Trans. Amer. Math Soc. (to appear). MR 0276330 (43:2077)
  • [2] P. Hill, A summable $ {C_\Omega }$-group, Proc. Amer. Math. Soc. 23 (1969), 428-430. MR 0245674 (39:6980)
  • [3] P. Hill and C. Megibben, On direct sums of countable groups and generalizations, Studies on Abelian Groups, Springer, Berlin, 1968, pp. 183-206. MR 39 #4270. MR 0242943 (39:4270)
  • [4] K. Honda, Realism in the theory of abelian groups. III, Comment. Math. Univ. St. Paul 12 (1964), 75-111. MR 29 #152. MR 0162848 (29:152)
  • [5] Charles Megibben, A generalization of the classical theory of primary groups, Notices Amer. Math. Soc. 15 (1968), 1025. Abstract #661-5.
  • [6] R. J. Nunke, Purity and subfunctors of the identity, Proc. Sympos. Topics in Abelian Groups (New Mexico State Univ., 1962), Scott, Foresman, Chicago, Ill., 1963, pp. 121-171. MR 30 #156. MR 0169913 (30:156)
  • [7] -, Homology and direct sums of countable abelian groups, Math. Z. 101 (1967), 182-212. MR 36 #1538. MR 0218452 (36:1538)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0262355-1
Keywords: Summable, $ p$-primary Abelian group, length $ \Omega $, not $ {p^\beta }$-projective
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society